MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX-ONLAY COLLAGEN DURA MEMBRANE; COLLAGEN DURA SUBSTITUTE MEMBRANES

COLLAGEN MATRIX, INC. DURAMATRIX-ONLAY COLLAGEN DURA MEMBRANE; COLLAGEN DURA SUBSTITUTE MEMBRANES
Model Number CDSLM45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abscess (1690)
Date of Event 05/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint submitted through clinical data collection.Limited information provided and it is unlikely further information surrounding the patient or the event will be provided.Duramatrx-onlay collagen dura membrane used on a patient on (b)((6) 2025 in the anterior fossa.Patient was part of clinical study for meningioma who grade 1.At time of initial surgery, 3-0 and 4-0 synthetic, non-absorbable sutures were used (not collagen matrix, inc.Products).No other dural products were utilized.A drainage shunt was also used (not a collagen matrix, inc.Product).There were no complications noted during the initial surgery.There was no csf leakage after initial placement.The clinician classified the handling properties of the duramatrix-onlay product as "good" and also classified the adaptability of the product to anatomic structure as "good." an adverse event was reported on 5/31/2025, in which an intracranial abscess post craniectomy in the bone flap was noted.Clinician classified this as a serious, but unexpected, adverse event.Hospitalization was required.Intervention required as additional surgery was performed to re-do the craniectomy and evacuation of abscess and washout.A ct/mri was performed but no further details were provided.The dural defect site upon re-enty was adequate.Customer listed (b)(6) 2025 as the adverse event stop date, however no details surrounding this were provided.A routine follow-up was performed on (b)(6) 2025 and no further adverse events were noted; clinician was satisfied with the performance of the duramatrix-onlay device.No further details surrounding the patient status, patient outcome, or event will be provided.

Brand Name
DURAMATRIX-ONLAY COLLAGEN DURA MEMBRANE
Common Device Name
COLLAGEN DURA SUBSTITUTE MEMBRANES
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key22560140
Report Number2249852-2025-00034
Device Sequence Number9565358
Product Code GXQ
UDI-Device Identifier00813954020273
UDI-Public(01)00813954020273(17)271231(10)2412131022
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K061487
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCDSLM45
Device Catalogue NumberCDSLM45
Device Lot Number2412131022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexMale